MAUDE Adverse Event Report: RICHARD WOLF GMBH COBRA; FLEXIBLE URETERORENOSCOPES 9,9CH NL680MM

RICHARD WOLF GMBH COBRA; FLEXIBLE URETERORENOSCOPES 9,9CH NL680MM
Model Number 7326071
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no harm to the patient.The 7326071 flexible ureterorenoscopes 9,9ch nl680mm with the serial number (b)(4) was manufactured on 13.03.2018.It was delivered to the customer on (b)(6) 2018.The instructions for use ga-d 347 contains a caution to ensure that products must not be combined incorrectly: in general, the user is described in the corresponding instructions for use ga-0347 in chapter 8 it is pointed out that before and after each application a visual and functional check must be carried out.Possible damage of the above type may be withdrawn from the market if these instructions are observed.Hospital staff can easily identify.Instrument was not available for inspection.In our risk analysis a3-2, production-related factors were taken into account, handling and design related hazards with regard to the functional impairment as well as risks due to an unusable the product with the corresponding extent of damage and the assumed probability of occurrence and with an acceptable risk is evaluated.Richard wolf (b)(4) (rw(b)(4)) considers this matter closed.However, in the event rw(b)(4)receives any additional information a follow up report will be submitted to fda.Richard wolf medical instruments corporation (rwmic) submitting report on behalf of rw(b)(4) report on behalf of rw(b)(4).
 
Event or Problem Description
It was reported to rw (b)(4) that on (b)(6) 2020, after the patient was sent to the operating room and was successfully anesthetized and ready for operation, the doctor found that the flexible ureteroscope could not be operated normally, resulting in the failure of the operation.There was no harm to the patient.

Brand Name
COBRA
Common Device Name
FLEXIBLE URETERORENOSCOPES 9,9CH NL680MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, 75438
GM  75438
MDR Report Key10538487
Report Number9611102-2020-00019
Device Sequence Number11461819
Product Code FGB
UDI-Device Identifier04055207013748
UDI-Public04055207013748
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K980401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7326071
Device Catalogue Number7326071
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1